# SDR AALA202102159010

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 53,776 hours, 33,730 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5843
- Condition: Contaminated
- Location: Apu Bay
- Part time: 20,683 hours, 8,951 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AND DURING GROUND OPERATIONS DIRTY SOCK SMELL STRONG NOT NOTICED DURING CRUISE.  REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER TASK CARD 26L31049003.
